Inequalities applicable in the theory of partial finite difference equations
AbstractThe main objective of this paper is to establish some new finite difference inequalities in two independent variables which can be used as handy tools in the theory of certain classes of partial finite difference equations. The analysis used in the proofs is elementary and the results established provide new estimates for these types of inequalities.
How to Cite
Pachpatte, B. G. (2001). Inequalities applicable in the theory of partial finite difference equations. Tamkang Journal of Mathematics, 32(2), 155-166. https://doi.org/10.5556/j.tkjm.32.2001.359